A Bohr-Nikol’skii Inequality for Weighted Lebesgue Spaces

Abstract

In this paper, we give a new inequality for weighted Lebesgue spaces called Bohr-Nikol’skii inequality, which combines the inequality of Bohr-Favard and the Nikol’skii idea of inequality for functions in different metrics.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Bang, H.H.: An inequality of Bohr and Favard for Orlicz spaces. Bull. Polish Acad. Sci. Math. 49, 381–387 (2001)

    MathSciNet  MATH  Google Scholar 

  2. 2.

    Bang, H.H., Huy, V.N.: Behavior of the sequence of norms of primitives of a function. J. Approximation Theory 162, 1178–1186 (2010)

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Bang, H.H., Huy, V.N.: A Bohr-Nikol’skii inequality. Integral Trans. Spec. Funct. 27, 55–63 (2016)

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Baskakov, A.G., Sintyaeva, K.A.: The Bohr-Favard inequalities for operators. Russ. Math. 53(12), 11–17 (2009)

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Bohr, H.: Ein allgemeiner Satz über die integration eines trigonometrischen Polynoms. Prace Matem.-Fiz 43, 273–288 (1935)

    MATH  Google Scholar 

  6. 6.

    Favard, J.: Application de la formule sommatoire d’euler a la démonstration de quelques propriétés extrémales des integrales des fonction périodiques et presquepériodiques. Mat. Tidsskr. M, 4, 81–94 (1936)

  7. 7.

    Hörmander, L.: A new generalization of an inequality of Bohr. Math. Scand. 2, 33–45 (1954)

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Kerman, R.A.: Convolution theorems with weights. Trans. Am. Math. Soc. 280 (1), 207–219 (1983)

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Northcott, D.G.: Some inequalities between periodic functions and their derivatives. J. London Math. Soc. 14, 198–202 (1939)

    MathSciNet  Article  MATH  Google Scholar 

  10. 10.

    Nessel, R.J., Wilmes, G.: Nikol’skii - type inequalities in connection with regular spectral measures. Acta Math. 33, 169–182 (1979)

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Nessel, R.J., Wilmes, G.: Nikol’skii - type inequalities for trigonometric polynomials and entire functions of exponential type. J. Austral. Math. Soc. 25, 7–18 (1978)

    MathSciNet  Article  MATH  Google Scholar 

  12. 12.

    Nikol’skii, S.M.: Inequalities for entire functions of finite degree and their application to the theory of differentiable functions of several variables. Trudy Steklov Inst. Mat. 38, 244–278 (1951)

    MathSciNet  Google Scholar 

  13. 13.

    Nikol’skii, S.M.: Some inequalities for entire functions of finite degree and their application. Dokl. Akad. Nauk SSSR 76, 785–788 (1951)

    MathSciNet  Google Scholar 

  14. 14.

    Nikol’skii, S.M.: Approximation of Functions of Several Variables and Imbedding Theorems. Springer, Berlin (1975)

    Google Scholar 

  15. 15.

    Vladimirov, V.S.: Methods of the theory of generalized functions. Taylor & Francis, London (2002)

    Google Scholar 

Download references

Acknowledgements

The authors would like to thank the referees for their useful remarks and comments.

Funding

This work was supported by Vietnamese Academy of Science and Technology under grant number NVCC01.05/18-18.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ha Huy Bang.

Additional information

Dedicated to Professor Le Tuan Hoa on the occasion of his 60th-birthday

Publisher’s Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Bang, H.H., Huy, V.N. A Bohr-Nikol’skii Inequality for Weighted Lebesgue Spaces. Acta Math Vietnam 44, 701–710 (2019). https://doi.org/10.1007/s40306-018-00322-1

Download citation

Keywords

  • L p- spaces
  • Bohr-Favard inequality
  • Nikol’skii inequality

Mathematics Subject Classification (2010)

  • 26D10